# SDR AWXA9900253

- Difficulty date: August 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N304AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24011
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Module
- Part number: 6937346123
- Condition: Inop
- Location: Cockpit Window
- Part time: 16,302 hours
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NML OPS, ELECTRICAL SMELL IN COCKPIT.  UNKNOWN ELECTRICAL SMELL IN COCKPIT.  INSPECTED COCKPIT, RAN ENGINES ISOLATED ODOR TO P5-9 WINDOW, PITOT HEAT MODULE.  REPLACED PER MM 30-09-11.  ACFT OK FOR SERVICE (TAG 014234).
